Labellings of Graphs and Incidence Algebras

نویسندگان

  • T. Dinesh
  • T. V. Ramakrishnan
چکیده

Ancykutty Joseph, On Incidence Algebras and Directed Graphs, IJMMS, 31:5(2002), 301-305, studied the incidence algebras of directed graphs. We have extended it to undirected graphs also. In this paper, we have also established a relation between incidence algebras and the labelings and index vectors introduced by R.H. Jeurissen in Incidence Matrix and Labelings of a Graph, Journal of Combinatorial Theory, Series B, Vol 30, Issue 3, June 1981, 290-301. Mathematics Subject Classification: Primary 05C78, Secondary 05C50, 05C38, 06A11

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Connections between labellings of trees

There are many long-standing conjectures related with some labellings of trees. It is important to connect labellings that are related with conjectures. We find some connections between known labellings of simple graphs.

متن کامل

Improper Graceful and Odd-graceful Labellings of Graph Theory

Abstract In this paper we define some new labellings for trees, called the in-improper and out-improper odd-graceful labellings such that some trees labelled with the new labellings can induce graceful graphs having at least a cycle. We, next, apply the new labellings to construct large scale of graphs having improper graceful/odd-graceful labellings or having graceful/odd-graceful labellings.

متن کامل

NILPOTENT GRAPHS OF MATRIX ALGEBRAS

Let $R$ be a ring with unity. The undirected nilpotent graph of $R$, denoted by $Gamma_N(R)$, is a graph with vertex set ~$Z_N(R)^* = {0neq x in R | xy in N(R) for some y in R^*}$, and two distinct vertices $x$ and $y$ are adjacent if and only if $xy in N(R)$, or equivalently, $yx in N(R)$, where $N(R)$ denoted the nilpotent elements of $R$. Recently, it has been proved that if $R$ is a left A...

متن کامل

Graphs with average labellings

For a given simple graph an average labelling is de)ned. The graphs with average labellings and all the admissible average labellings for such graphs are characterized. c © 2001 Elsevier Science B.V. All rights reserved.

متن کامل

Magic labellings of infinite graphs

There are many results on edge-magic, and vertex-magic, labellings of finite graphs. Here we consider magic labellings of countably infinite graphs over abelian groups. We also give an example of a finite connected graph that is edge-magic over one, but not over all, abelian groups of the appropriate order.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2011